RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Morozov, Oleg Igorevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 5

Number of views:
This page:150
Abstract pages:900
Full texts:238
References:81
E-mail:

http://www.mathnet.ru/eng/person113463
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. O. I. Morozov, “Integrability properties of the four-dimensional equation of the universal hierarchy”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 169 (2019),  48–55  mathnet
2018
2. H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák, “Nonlocal symmetries of integrable linearly degenerate equations: A comparative study”, TMF, 196:2 (2018),  169–192  mathnet  elib; Theoret. and Math. Phys., 196:2 (2018), 1089–1110  isi  scopus
2016
3. B. S. Kruglikov, O. I. Morozov, “A Bäcklund transformation between the four-dimensional Martínez Alonso–Shabat and Ferapontov–Khusnutdinova equations”, TMF, 188:3 (2016),  456–458  mathnet  mathscinet  elib; Theoret. and Math. Phys., 188:3 (2016), 1358–1360  isi  scopus
4. H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák, “Coverings over Lax integrable equations and their nonlocal symmetries”, TMF, 188:3 (2016),  361–385  mathnet  mathscinet  elib; Theoret. and Math. Phys., 188:3 (2016), 1273–1295  isi  scopus
2003
5. O. I. Morozov, “The Equivalence Problem for the Class of Generalized Abel Equations”, Differ. Uravn., 39:3 (2003),  423–424  mathnet  mathscinet; Differ. Equ., 39:3 (2003), 460–461
1992
6. O. I. Morozov, “Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. III”, Differ. Uravn., 28:12 (1992),  2049–2053  mathnet  mathscinet; Differ. Equ., 28:12 (1992), 1695–1699
7. O. I. Morozov, “Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II”, Differ. Uravn., 28:10 (1992),  1724–1732  mathnet  mathscinet; Differ. Equ., 28:10 (1992), 1405–1412
8. O. I. Morozov, “Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. I”, Differ. Uravn., 28:8 (1992),  1312–1317  mathnet  mathscinet; Differ. Equ., 28:8 (1992), 1056–1061
9. O. I. Morozov, “A criterion for upper semistability of the highest Lyapunov exponent of a nonhomogeneous linear system”, Differ. Uravn., 28:4 (1992),  587–593  mathnet  mathscinet; Differ. Equ., 28:4 (1992), 473–478
1991
10. O. I. Morozov, “On the Baire class of Lyapunov exponents of nonhomogeneous linear systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 6,  22–30  mathnet  mathscinet  zmath
1986
11. O. I. Morozov, I. N. Sergeev, “Destabilizability of linear Hamiltonian systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 4,  38–41  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Lax representations via extensions and deformations of Lie symmetry algebras
O. I. Morozov
Cohomological geometry of differential equations
June 22, 2020 15:00   
2. Integrability structures of the generalized Hunter-Saxton equation
O. I. Morozov
Cohomological geometry of differential equations
October 30, 2019 19:20
3. Lax representations, integrable hierarchies, and non-central extensions of symmetry algebras of differential equations
O. I. Morozov
Cohomological geometry of differential equations
March 6, 2019 19:20
4. Lax representations and exotic cohomology of symmetry algebras of PDEs
O. I. Morozov
Cohomological geometry of differential equations
December 19, 2018 19:20
5. Деформированные когомологии псевдогрупп симметрий и накрытия дифференциальных уравнений
O. I. Morozov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
May 11, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020